Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Kähler-Einstein surfaces with nonpositive bisectional curvature


Author: Fangyang Zheng
Journal: Proc. Amer. Math. Soc. 121 (1994), 1217-1220
MSC: Primary 53C55; Secondary 32J27, 53C25
MathSciNet review: 1200182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that, for a Kähler-Einstein surface M with negative Ricci curvature and nonpositive bisectional curvature, if the cotangent bundle of M is not quasi-ample then M is a quotient of the bidisc.


References [Enhancements On Off] (What's this?)

  • [P] Albert Polombo, Condition d’Einstein et courbure négative en dimension 4, C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 12, 667–670 (French, with English summary). MR 967809
  • [S] Brian Smyth, Differential geometry of complex hypersurfaces, Ann. of Math. (2) 85 (1967), 246–266. MR 0206881
  • [SY] Yum Tong Siu and Paul Yang, Compact Kähler-Einstein surfaces of nonpositive bisectional curvature, Invent. Math. 64 (1981), no. 3, 471–487. MR 632986, 10.1007/BF01389278
  • [YZ] S.-T. Yau and F. Zheng, On a borderline class of non-positively curved Kähler manifolds, preprint, 1991.
  • [Z] Fangyang Zheng, On compact Kähler surfaces with non-positive bisectional curvature, J. London Math. Soc. (2) 51 (1995), no. 1, 201–208. MR 1310732, 10.1112/jlms/51.1.201

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 32J27, 53C25

Retrieve articles in all journals with MSC: 53C55, 32J27, 53C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1200182-5
Keywords: Kähler-Einstein, bisectional curvature, quasi-ample
Article copyright: © Copyright 1994 American Mathematical Society